RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1989, Volume 35, Pages 131–263 (Mi intf125)  

This article is cited in 3 scientific papers (total in 4 papers)

Algebraic surfaces

V. A. Iskovskikh, I. R. Shafarevich


Full text: PDF file (20043 kB)

Bibliographic databases:
UDC: 512.774

Citation: V. A. Iskovskikh, I. R. Shafarevich, “Algebraic surfaces”, Algebraic geometry – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 35, VINITI, Moscow, 1989, 131–263

Citation in format AMSBIB
\Bibitem{IskSha89}
\by V.~A.~Iskovskikh, I.~R.~Shafarevich
\paper Algebraic surfaces
\inbook Algebraic geometry~--~2
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1989
\vol 35
\pages 131--263
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1060325}
\zmath{https://zbmath.org/?q=an:0733.14015|0832.14026}


Linking options:
  • http://mi.mathnet.ru/eng/intf125
  • http://mi.mathnet.ru/eng/intf/v35/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Veselov, “Integrable maps”, Russian Math. Surveys, 46:5 (1991), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Kostrikin, V. S. Kulikov, Yu. I. Manin, V. V. Nikulin, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, A. N. Tyurin, I. R. Shafarevich, V. V. Shokurov, “Vasilii Alekseevich Iskovskikh (on his 60th birthday)”, Russian Math. Surveys, 54:4 (1999), 863–868  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. G. Prokhorov, “Ratsionalnye poverkhnosti”, Lekts. kursy NOTs, 24, MIAN, M., 2015, 3–76  mathnet  crossref  elib
    4. V. V. Przyjalkowski, “Toric Landau–Ginzburg models”, Russian Math. Surveys, 73:6 (2018), 1033–1118  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:1675
    Full text:883

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019